A shock wave in dispersive hydrodynamics
Doklady Akademii Nauk, Tome 298 (1988) no. 3, pp. 608-611
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_298_3_a23,
author = {A. V. Gurevich and A. L. Krylov},
title = {A shock wave in dispersive hydrodynamics},
journal = {Doklady Akademii Nauk},
pages = {608--611},
year = {1988},
volume = {298},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_298_3_a23/}
}
A. V. Gurevich; A. L. Krylov. A shock wave in dispersive hydrodynamics. Doklady Akademii Nauk, Tome 298 (1988) no. 3, pp. 608-611. http://geodesic.mathdoc.fr/item/DAN_1988_298_3_a23/